What Happens When You Start Taking a Multivitamin For the First Time? – Methyl-Life Supplements

Accept our email invitation and get $10 towards your first purchase of Methyl-Life.

Methyl-Life was created to give you the comfort of a greatly improved quality of life. And we want to help you get started on that path to feeling healthier.

When you sign up, you'll receive additional promotional deals, discounts, and valuable information about living with MTHFR.

What Happens When You Start Taking a Multivitamin For the First Time?


Multivitamins can be an excellent addition to anyone’s diet and nutritional regimen, especially to people who don’t eat certain nutrient-rich foods or have allergies that prevent them from certain foods. 


When properly taken, a multivitamin will assist your body in getting all the nutrients it needs throughout the day. This is essential to ensuring our bodies function adequately and properly 24/7 -- even when we’re sleeping!


While these tablets or capsules can do so much for you in the long run, and there are some things you might notice once you start taking them for the first time. Some of these things might scare people away at first, but it’s important to know what’s normal and what’s not. 


If you’ve just started to experiment with multivitamins, you can expect to experience the following in the coming days and weeks as your body gets used to the nutritional change.


More Vitamins, More Energy


One of the vital functions a majority of vitamins play is converting the food we eat into energy. When we increase our vitamin intake from what we’re used to receiving, there’s a good chance that you’ll feel much more energetic throughout the day. 


Your body will eventually get used to the added energy and it will become your new normal.  You might even be surprised at how little energy you had before (if you forget to take your vitamins, you can get reminded of this). You’ll definitely be grateful to know that you’re now getting all that extra energy every single day. 


Expect Some Nausea & Stomach Aches


Nausea is a side-effect for some people that just start taking a new vitamin or multivitamin. Most of the time, this is simply due to our body adjusting to the higher levels. Other times, it could be due to taking the vitamin on an empty stomach or taking too much of one vitamin. For example, taking most forms of zinc on an empty stomach can cause nausea.  Consider trying a coated form like Sucrosomial® zinc.


Try taking your vitamin with a full meal and if the issue persists, consider taking only ½ of the dose, and if it still persists, trying another vitamin (not all vitamin forms are tolerable by all people). Talk to your doctor if you have any strange feelings about the vitamin you’re taking and they might be able to guide you in the right direction. 


Healthier Skin & Stronger Muscles


Not getting the necessary amount of each essential nutrient every day won’t allow your skin, muscles, hair, and joints to repair themselves correctly. When you start taking vitamins, you might notice your skin being much smoother and more radiant. 


You’ll also notice you’re much stronger now that you have increased energy and better function throughout your body. You’d be surprised at how much your nutrient deficiency has always shown itself -- you just didn’t know it. 


Happier Self


Many of us go through life with a lack of motivation, depression, and struggle to find meaning in their lives. Often this can be credited to bad eating habits and a lack of essential nutrients, particularly B vitamins and active folate (B9). 


When you start to give your body what it needs every single day, it will reward you with a stronger body, a more powerful mind, and a happier soul. We just have to make that initial leap of faith to make the necessary lifestyle changes so we can get there. 

    Written By,
    - Bold Commerce Collaborator


Sale

Unavailable

Sold Out